# SDR JR2R20180308

- Difficulty date: March 8, 2018
- Submitted: March 8, 2018
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N426NV
- Make and model: Doug MD 83
- Aircraft serial: 49437
- Aircraft time: 58,940 hours, 53,894 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 9911593
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM T-ANGLE CORRODED UNDER G1 GALLEY. REPAIRED FLOORBEAM CAP T-ANGLE IAW SRM 51-70-5 FIG 2.
